# SDR SWAA2015102945526

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 90,205 hours, 70,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 500A+2, STRINGER 8L.  REPAIRED SKIN IAW ER & EA.
